# SDR DALA2024053005624

- Difficulty date: May 23, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 92,154 hours, 42,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Cut
- Location: Grounding Block
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 DISC: EMERGENCY LIGHTS OUT AT ROWS 1,2, 10,11 AND 18. C/A: FOUND JUMPER WIRE OUT OF GROUNDING BLOCK 11A ON 2749VT. RE-INSERTED PIN (1782) AND PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS OF SEAT ROWS 1, 2, 10, 11 + 18. OPERATIONAL CHECK GOOD IAW A320 AMM 33-51-00-710-001-A AND AWM 33-51-06. AND ESPM 20-44-51. (LP: 0359616)
